# SDR ASAA2015033011213

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486221
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED BS 1016, RBL 8 - RBL 17.  ACFT GROUNDED.  REMOVED, FABRICATED, AND INSTALLED NEW INTERCOSTAL, PN 148A2261-14 ON AFT PRESSURE BULKHEAD AT BS 1016, RBL 8-RBL 17, WL 210 IAW SRM 51-40-02 AND DWG 148A0922, SHT 0011. SMAL GRANTED FOR FABRICATION OF PART, CONTROL NR P0252177, ENGINEERING ISSUED ME-04 609-0740 FOR USE OF PN 148A2261-14 ON ACFT.
